# SDR C2X2008F00045

- Difficulty date: September 6, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE F/A REPORTED A FAINT ELECTRICAL SMOKE ODOR IN THE FRONT OF THE CABIN. THE AC LANDED WITHOUT INCIDENT WHERE MAINT INSPECTED THE ACFT AND REMOVED AND REPLACED THE FIRST AND SECOND LIGHT BALLASTS ABOVE SEAT 1A, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED. AND THE AC WAS APPROVED FOR RETURN TO SERVICE. (K)
